# SDR DALA2016050603746

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP UPPER SKIN HAS THREE DELAMINATED DENTS,  37-46 INCHES FROM INBD END.  7-10 INCHES FROM T/E.  ACCOMPLISHED PERMANENT REPAIR ON LT WING OTBD AFT FLAP UPPER SURFACE REF SRM.
